Originally Posted by Tooscared23
Ok, I didn't know where to post, it's my first time. I have chronic migraines and I wake up daily with a headache that two extra strength tylenol will take care of. I also take care of a 2 year old all day, so often I need two more extra strength Tylenol in the evening. My doctors, including neurologist are aware of my usage. I know it's probably just rebound headaches, not real ones. So everyday I take Tylenol, most days at least 2,000 mg. Never over 4,000 mg. This has been going on a little over a year. I take 100 mg topamax a day, which also taxes your liver if I am correct. Also take zomig for the migraines. Anyways. I think my liver might hurt. I have pain under my right rib when I press there, but it's below my rib, like on my stomach. Nothing when I curl my fingers under the rib like the doctor showed me to check. Either way, I'm still scared. Does this sound like liver pain? And can you do damage from Tylenol and not die? I'm afraid of Tylenol toxicity but none of my doctors or the 4 pharmacists I have called are concerned with my Tylenol intake. Any help would be appreciated. Oh. The last time I had labs done were in march. I was told my liver was ok. But that was 9 months ago...
It is Great that I too have just registered for this today, IRONIC that you are the first that I saw considering I know about this 100% because I went through this, only by the time I knew it, it was too late..I had over done it with Tylenol back in 04 and caused me to end up in the ICU..Your liver enzymes are supposed to be between 0 and 45..Mine were at 4000...I don't mean to scare you, but I have to, they said that if I wouldn't have got to the ER when I did, that I would have had 9 hours to live, I will never forget those words as long as I live....They kept me in the hospital for 4 days and had me drink pure sulfur (DISGUSTING) BUT NECESSARY, every 4 hours to repair the damage..I was lucky because they said that I could have gotten the Hepititis' and I didn't..I could of had scerosis, but I didn't....Please Please just go to the ER and tell them that you need to have your Liver Enzymes checked immediately because you think you may have overdosed on Tylenol on accident because you didn't know the limit and have had headaches all of the time and now you think your liver hurts....They will see you ASAP and TRUST ME, I know you don't know me from Adam, But I am right...Please Go get checked out ASAP, I'd rather see you be safe than Sorry
Please Respond to Me Sweetie....Thanks and don't Worry You will be fine as long as you get it checked out quickly